# SDR 95ZZZX1831

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311980701
- Condition: Noisy
- Location: Pwr Sect Nr 4
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE BALANCE PROCEDURE OF THE PT SHAFT, THE NR 4 BEARING WAS MAKING A CHATTERING NOISE.  THIS BEARING WAS FROM THE PT6 OVERHAUL KIT PURCHASED FROM PWC.
